Severe post-vaccination reaction to 17D yellow fever vaccine in Nigeria.
Аннотация
An unusual outbreak of post-vaccination reactions to 17D yellow fever vaccine occurred at Shaki, Nigeria, in May 1987. Twenty-five of the affected people were treated at the Baptist Hospital Shaki. The patients presented with rapidly progressing swelling of the left arm with associated fever and other constitutional symptoms few hours after inoculation with the vaccine. Some of the patients developed gangrene of the affected limb, five of them went into coma and died. Poor hygiene and improper handling of vaccine as well as contamination of vaccine from the source are possible causes. A review of vaccine delivery strategies especially at local community levels; sound training, supervision of vaccinators and health education are strongly recommended to prevent reoccurrence of similar reactions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.